# SDR SWAA2014051628062

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,981 hours, 69,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS252337
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT STRIP LAMPS INOPERATIVE.  R & R LAMPS IAW AMM.
